Alert archive / North Dakota / Wind Advisories in 2022
Wind Advisory 32, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Oct 11, 2022, 1:15 AM MDT for 17 counties in North Dakota. It took effect at Oct 11, 2022, 9:09 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2022, 1:15 AM MDT (07:15 UTC)
- In effect from
- Oct 11, 2022, 9:09 AM MDT
- Expired
- Oct 11, 2022, 6:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Renville County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 161 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 7.3 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2828 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
006 WWUS73 KBIS 110715 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 215 AM CDT Tue Oct 11 2022 NDZ040>045-111515- /O.NEW.KBIS.WI.Y.0032.221011T1700Z-221012T0000Z/ Slope-Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of New England, Carson, Hettinger, Solen, New Leipzig, Elgin, Bowman, Marmarth, Selfridge, Mott, and Fort Yates 115 AM MDT Tue Oct 11 2022 /215 AM CDT Tue Oct 11 2022/ ...WIND ADVISORY IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS MORNING TO 6 PM MDT /7 PM CDT/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest North Dakota. * WHEN...From 11 AM MDT /Noon CDT/ this morning to 6 PM MDT /7 PM CDT/ this evening. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Johnson
5 follow-up statements
563 WWUS73 KBIS 111155 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 655 AM CDT Tue Oct 11 2022 NDZ040>045-112000- /O.CON.KBIS.WI.Y.0032.221011T1700Z-221012T0000Z/ Slope-Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of New England, Carson, Hettinger, Solen, New Leipzig, Elgin, Bowman, Marmarth, Selfridge, Mott, and Fort Yates 555 AM MDT Tue Oct 11 2022 /655 AM CDT Tue Oct 11 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MDT /NOON CDT/ THIS MORNING TO 6 PM MDT /7 PM CDT/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest North Dakota. * WHEN...From 11 AM MDT /Noon CDT/ this morning to 6 PM MDT /7 PM CDT/ this evening. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Johnson
325 WWUS73 KBIS 111509 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1009 AM CDT Tue Oct 11 2022 NDZ001>003-009>011-017>021-031>034-112315- /O.EXB.KBIS.WI.Y.0032.221011T1509Z-221012T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton- Including the cities of Halliday, Williston, Underwood, Wilton, Powers Lake, Parshall, Mandan, Columbus, Mohall, Turtle Lake, Lignite, Stanley, Sherwood, Beulah, Watford City, Bowbells, Crosby, Beach, New Town, Washburn, Garrison, Medora, Portal, Glenburn, Minot, Dickinson, Hazen, Killdeer, and Center 1009 AM CDT Tue Oct 11 2022 /909 AM MDT Tue Oct 11 2022/ ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT/6 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 30 mph with gusts up to 45 mph. * WHERE...Portions of western and central North Dakota. * WHEN...Until 7 PM CDT/6 PM MDT/ this evening. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ NDZ040>045-112315- /O.CON.KBIS.WI.Y.0032.221011T1700Z-221012T0000Z/ Slope-Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of Bowman, Hettinger, Fort Yates, Selfridge, Elgin, Solen, New Leipzig, Carson, New England, Marmarth, and Mott 909 AM MDT Tue Oct 11 2022 /1009 AM CDT Tue Oct 11 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT/7 PM CDT/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of south central and southwest North Dakota. * WHEN...Until 6 PM MDT/7 PM CDT/ this evening. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ King
165 WWUS73 KBIS 111731 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1231 PM CDT Tue Oct 11 2022 NDZ001>003-009>011-017>021-031>034-120145- /O.NEW.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/ /O.CON.KBIS.WI.Y.0032.000000T0000Z-221012T0000Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton- Including the cities of Halliday, Williston, Underwood, Wilton, Powers Lake, Parshall, Mandan, Columbus, Mohall, Turtle Lake, Lignite, Stanley, Sherwood, Beulah, Watford City, Bowbells, Crosby, Beach, New Town, Washburn, Garrison, Medora, Portal, Glenburn, Minot, Dickinson, Hazen, Killdeer, and Center 1231 PM CDT Tue Oct 11 2022 /1131 AM MDT Tue Oct 11 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT/6 PM MDT/ THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... * WHAT...Northwest winds gusting up to 45 mph. * WHERE...The northwest quarter of North Dakota. * WHEN...For the Wind Advisory today, until 6 PM MDT/7 PM CDT/ this evening. For the Wind Advisory Wednesday, from 9 AM MDT /10 AM CDT/ to 7 PM MDT /8 PM CDT/ Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ NDZ040>045-120145- /O.NEW.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/ /O.CON.KBIS.WI.Y.0032.000000T0000Z-221012T0000Z/ Slope-Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of Bowman, Hettinger, Fort Yates, Selfridge, Elgin, Solen, New Leipzig, Carson, New England, Marmarth, and Mott 1131 AM MDT Tue Oct 11 2022 /1231 PM CDT Tue Oct 11 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT/7 PM CDT/ THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM MDT /10 AM CDT/ TO 7 PM MDT /8 PM CDT/ WEDNESDAY... * WHAT...Northwest winds gusting up to 50 mph expected. * WHERE...The southwest quarter of North Dakota. * WHEN...For the Wind Advisory today, until 6 PM MDT/7 PM CDT/ this evening. For the Wind Advisory Wednesday, from 9 AM MDT /10 AM CDT/ to 7 PM MDT /8 PM CDT/ Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-120145- /O.NEW.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh- Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Mcclusky, Rolette, Kulm, Wishek, Linton, Goodrich, Strasburg, Tappen, Towner, Dunseith, Drake, Harvey, Shell Valley, Velva, Oakes, Rolla, St. John, Carrington, Edgeley, Ellendale, Napoleon, Rugby, Bottineau, Gackle, Jamestown, Steele, Bismarck, Ashley, Fessenden, and Lamoure 1231 PM CDT Tue Oct 11 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY... * WHAT...Northwest winds gusting up to 50 mph expected. * WHERE...Central North Dakota and through the James River Valley. * WHEN...From 10 AM to 8 PM CDT Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ King
712 WWUS73 KBIS 112009 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 309 PM CDT Tue Oct 11 2022 NDZ001>003-009>011-017>021-031>034-040>045-120200- /O.CON.KBIS.WI.Y.0032.000000T0000Z-221012T0000Z/ /O.CON.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-Slope- Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of Williston, Mohall, New Town, Watford City, Hazen, Bowman, Selfridge, Bowbells, Garrison, Columbus, Washburn, Wilton, Fort Yates, Mandan, Glenburn, Halliday, Stanley, Hettinger, Sherwood, Minot, Parshall, Killdeer, Underwood, Medora, Dickinson, New England, New Leipzig, Lignite, Carson, Crosby, Portal, Solen, Beulah, Beach, Elgin, Mott, Powers Lake, Turtle Lake, Marmarth, and Center 309 PM CDT Tue Oct 11 2022 /209 PM MDT Tue Oct 11 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT/6 PM MDT/ THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... * WHAT...Northwest winds gusting up to 50 mph expected. * WHERE...Portions of western and central North Dakota. * WHEN...For the first Wind Advisory, until 7 PM CDT/6 PM MDT/ this evening. For the second Wind Advisory, from 10 AM CDT /9 AM MDT/ to 8 PM CDT /7 PM MDT/ Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-120200- /O.CON.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh- Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Edgeley, Strasburg, Velva, Kulm, Linton, Goodrich, Ellendale, Dunseith, Oakes, Carrington, Rolette, Lamoure, Rugby, Gackle, Rolla, Ashley, Jamestown, Towner, Bismarck, Wishek, Mcclusky, Bottineau, Tappen, Napoleon, Fessenden, Harvey, Shell Valley, St. John, Drake, and Steele 309 PM CDT Tue Oct 11 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY... * WHAT...Northwest winds gusting up to 50 mph expected. * WHERE...Portions of central North Dakota and through the James River Valley. * WHEN...From 10 AM to 8 PM CDT Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ King
606 WWUS73 KBIS 112336 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 636 PM CDT Tue Oct 11 2022 NDZ001>003-009>011-017>021-031>034-040>045-121200- /O.EXP.KBIS.WI.Y.0032.000000T0000Z-221012T0000Z/ /O.CON.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/ Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-Dunn- Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-Slope- Hettinger-Grant-Bowman-Adams-Sioux- Including the cities of Bowbells, Carson, Turtle Lake, Powers Lake, Glenburn, Killdeer, Williston, Dickinson, New Leipzig, Bowman, Fort Yates, Parshall, Watford City, Elgin, Crosby, Columbus, Garrison, Mott, Wilton, Lignite, Sherwood, Beulah, Hettinger, Stanley, Underwood, Minot, Washburn, Portal, New England, Mohall, Halliday, Hazen, Marmarth, Solen, Medora, Beach, Selfridge, Center, New Town, and Mandan 636 PM CDT Tue Oct 11 2022 /536 PM MDT Tue Oct 11 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 8 PM CDT /7 PM MDT/ WEDNESDAY... * WHAT...Northwest winds gusting up to 50 mph expected. * WHERE...Portions of western and central North Dakota. * WHEN...From 10 AM CDT /9 AM MDT/ to 8 PM CDT /7 PM MDT/ Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ NDZ004-005-012-013-022-023-025-035>037-046>048-050-051-121200- /O.CON.KBIS.WI.Y.0033.221012T1500Z-221013T0100Z/ Bottineau-Rolette-McHenry-Pierce-Sheridan-Wells-Foster-Burleigh- Kidder-Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Velva, Bismarck, Edgeley, Goodrich, Rugby, Mcclusky, Wishek, Lamoure, Drake, Linton, Tappen, Strasburg, Ellendale, Napoleon, Rolette, Steele, Ashley, Oakes, St. John, Harvey, Fessenden, Towner, Rolla, Bottineau, Carrington, Dunseith, Gackle, Jamestown, Kulm, and Shell Valley 636 PM CDT Tue Oct 11 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY... * WHAT...Northwest winds gusting up to 50 mph expected. * WHERE...Western and Central North Dakota. * WHEN...From 10 AM to 8 PM CDT Wednesday. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Telken
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Oct 10, 11:38 PM MDT, 1 hour 37 minutes earlier.
Area forecast discussion, Oct 10, 11:38 PM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 1238 AM CDT Tue Oct 11 2022 .UPDATE... Issued at 1213 AM CDT Tue Oct 11 2022 A cold front continues to approach the state from northwest and is expect to move through the region this morning. Impressive surface pressure height increases are expected to drive the pressure gradient later this morning and afternoon. Winds will near advisory level across the west. No updates have been made to the current forecast package. UPDATE Issued at 915 PM CDT Mon Oct 10 2022 Clear skies and light winds across the forecast area this evening as weak high pressure resides over the western Dakotas. Upstream, mid and high level clouds can be seen on the regional satellite loop, progressing across central Montana. Main concern in the short term period will be the potential fro strong winds and possible fire weather issues. As the cold front moves through the forecast area, there should be a burst of stronger winds with the cold advection in conjunction with a nice pressure fall-rise couplet. However, this occurs ahead of the strongest gradient winds late morning and afternoon. Also, the upper level trough also swings through the area behind the front, keeping a cyclonic flow and upward vertical motion over the area Tuesday afternoon, limiting subsidence behind the front. It looks like a possible marginal Wind Advisory Tuesday. Will let the mid shift make the final decision as latest 00 UTC guidance comes in. We will also need to monitor fire weather conditions Tuesday as although it will be quite a bit cooler, the strong winds and humidities could produce some fire weather concerns. We adjusted temperatures higher with the latest NBM guidance and also lowered dewpoints a bit behind the cold front. At this time it looks critical fire weather conditions will not be met, but near critical fire weather conditions may be possible Tuesday afternoon. Again, with latest guidance coming in will defer to the overnight shift for the final decision. Wind and fire weather concerns look to ramp up another notch on Wednesday and Thursday. UPDATE Issued at 600 PM CDT Mon Oct 10 2022 Another quiet afternoon with not a lot going on weather wise. Mostly clear skies across the CWA with south to southwest winds generally 10 to 20 mph. Winds should drop off to 10 mph or less early this evening. We do expect winds to start picking up lat tonight in the west in advance of a cold front that moves through the forecast area tomorrow. Beginning after midnight in the northwest, winds across the areas will shift southwest to west ahead of the cold front, to northwest behind the front. By early afternoon winds should be shifting northwest over the far southeast CWA. A band of mid-level clouds and a few sprinkles/showers will also accompany the frontal passage, with clearing skies thereafter. No significant changes to the going forecast early this evening. && .SHORT TERM...(This Evening through Tuesday) Issued at 315 PM CDT Mon Oct 10 2022 After a dry and mainly clear night, a cold front will push through Tuesday brining breezy winds and a few showers. Weak ridge continues to bring clear skies across the region this afternoon. Look for much of the same tonight, with mild overnight lows in the 40s. Maximum RH values will not rebound as much as the previous night, thus fog is generally not expected tonight. Tuesday sees a cold front push across the region from northwest to southeast during the morning and early afternoon hours. There is some limited moisture along this front so have added in some slight chances of isolated to scattered rain showers during frontal passage. The main concern will be the switch to breezy northwest winds Tuesday, than may stick around for a few days. ECMWF EFI values for Tuesday are not too high in the WFO area, and are more highlighting the Canadian prairies. In addition, HREF ensemble members also showing potential max values only getting to near advisory level winds. Blended in some NBM 90th percentile winds for the time being. Confidence is not high enough for any highlights at this point. With the front will come slightly cooler temperatures, with highs in the 50s northwest to 60s southeast. .LONG TERM...(Tuesday Night through Monday) Issued at 315 PM CDT Mon Oct 10 2022 Look for breezy to windy conditions through the work week, with limited chances for precipitation returning this weekend. The windiest day of the week still looks to come Wednesday as hinted by the ECMWF EFI and with the strong stacked northwest flow aloft. Blended winds to the NBM 90th percentile which does give most areas advisory level winds, and gusts near 50 mph. Widespread cooler temperatures in the 50s look to be found Wednesday, along with mainly dry conditions. ECMWF EFI now hinting Thursday could be a breezy day as well as the strong northwest flow aloft slowly pushes east. Perhaps central and eastern portions could see borderline advisory level winds. These were also blended in with the NBM 90th percentile. Of concern for Thursday could be some near critical fire weather conditions as dewpoints lower and breezy winds linger. This may need to be monitored, especially for central and eastern portions for any potential highlights. Friday the northwest flow lessens slightly, although may still be breezy for some areas. Some westerly winds may also bring some warmer temperatures back into the 60s for some areas. A backdoor cold front could then push through Saturday. This will bring a slight chance of rain showers across the north along with cooler temperatures in the 50s Saturday, and even cooler in the 40s on Sunday. Temperatures at night will generally be above freezing during the long term, except for Saturday night where lows may dip into the 20s. At this time precipitation timing does not look to line up with these cooler temperatures, thus the forecast contains only chances for rain. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday Night) Issued at 1213 AM CDT Tue Oct 11 2022 VFR conditions will continue through the period. A cold front will switch winds out of the northwest through the morning with some possible LLWS at KXWA. Wind gusts later this morning and afternoon could reach 30 to 40 kts across the region. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Johnson SHORT TERM...Anglin LONG TERM...Anglin AVIATION...Johnson
Hazardous weather outlook, Oct 10, 11:11 PM MDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1211 AM CDT Tue Oct 11 2022 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-120515- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 1211 AM CDT Tue Oct 11 2022 /1111 PM MDT Mon Oct 10 2022/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight Northwest winds gusting to 45 mph and near critical fire weather conditions possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Northwest winds gusting near 55 mph and near critical fire weather conditions possible Wednesday. Northwest winds gusting near 50 mph and near critical fire weather conditions possible Thursday, mainly central and east. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 11:31 AM MDT | Wind Advisory | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more | 31 hr |
| Oct 11, 11:57 AM MDT | Fire Weather Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Burleigh and 20 more | 14 hr |
Nearby
Wind Advisories in North Dakota, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.